# SDR CA060824004

- Difficulty date: August 22, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 25,609 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006495
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS IN CRUISE, CREW NOTED HYDRAULIC LEAKAGE ON THE COCKPIT FLOOR.  CONDUCTED A NORMAL LANDING, NOSE GEAR UP LINE IN COKPIT WAS LEAKING. REPLACED LINE, ON NEXT LEG, A LINE FAILED IN THE LH GEAR WELL, CREW ACTIVATED EMERGENCY EXTENSION AND NORMAL LANDING CARRIED OUT.  THE FOLLOWING DAY ANOTHER LINE CRACKED IN THE WHEEL WELL.  MAINTENANCE SERVICED THE ACCUMULATOR AFTER THE SECOND OCCURENCE AND NOTED THE PRESSURE WAS LOW.  AFTER THE THIRD OCCURENCE, THE ACCUMULATOR WAS REPLACED AS A PRECAUTION. NO OTHER OCCURENCES THAT WEEK.  ON THE WEEKEND, MAINTENANCE PLACED THE AIRCRAFT ON JACKS, AND FOUND SMALL PRESSURE FLUCTUATIONS DUE TO A FAILED MAIN GEAR UPLOCK POWER PACK SWITCH.  THE SWITCH WAS REPLACED, THE
